# SDR CA121105015

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING T/O, THE CREW REPORTED A STRONG BURNING SMELL FOLLOWED BY BLUE TINGED SMOKE. ENGINES INDICATIONS WERE FOUND NORMAL. THE PILOT REQUESTED A PRIORITY RETURN TO THE DEPARTURE AIRPORT AND THE A/C LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTIONS SHOWED NO EXTERNAL LEAKS. THE OIL ODOR WAS CONFIRMED ORIGINATING FROM THE LEFT ENGINE DURING GROUND RUNS. HOT SECTION INSPECTION HAD BEEN CARRIED OUT ON THE ENGINE PRIOR TO THIS FLIGHT. TROUBLE-SHOOTING IS ON-GOING.
